A 19-year-old female asked:
Disclaimer

i had an 24 hr ecg and at a time i was walking at a normal pace my heart rate was 180bpm and i was feeling breathless it was in sinus rhythm causes?

2 doctor answers
Dr. Jeffrey Webber
31 years experience Cardiology
?: This might be normal for you, the heart rate response I mean to exercise. Alternately it could be you need more aerobic exercise
Answered on Aug 3, 2014
1
1 comment
Dr. Carlos Orrego
27 years experience Cardiology
If you were just walking slowly , 180 bpm might be abnormal for that type of exercise .
Aug 3, 2014
Dr. Hirenkumar Italia
13 years experience Urgent Care
Sinus Tachycardia: Many reason for rapid heart rate: i.e. Atrial Fibrilation, Flutter, PSVT, Sinus Tachycardia. If it is Sinus Tachycardia asyou mentioned, the causes are as below: Hyperthyroidism, fever, volume depletion, anxiety, pheochromocytoma, sepsis, anemia, hypotension and shock, pulmonary embolism, heart failure, low oxygen, COPD, nicotine or caffeine etc....
Answered on Aug 3, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 31-year-old male asked:
Dr. Kerry Schwartz
46 years experience Cardiac Electrophysiology
Not at this time: if you are overweight, recommend wt. loss; if you are a smoker, quit this habit; exercise regularly starting out with walking increased distances each ... Read More
1
1 thank
A 27-year-old female asked:
Dr. Krishna Kumar
54 years experience Psychiatry
Anxiety: I understand your concern. Commend yourself for good functioning heart with normal echo/ecg. “Feeling of odd breathing” is due to Anxiety. Shortness o ... Read More
2
2 thanks
A 25-year-old female asked:
Dr. Mark Rasak
32 years experience Cardiology
Multifactoral: heart rate can be high for many reasons. ADHD meds may calm your brain but its still a stimulant. Any energy drinks,caffeine, decongestants, natural s ... Read More
1
1 thank
A 25-year-old female asked:
Dr. Umesh Patel
41 years experience Preventive Medicine
Dysautonomia: Dysautonomia syndrome causes different symptoms alleviated by avoidance of stimulants, ensuring hydration, using magnesium, vitamin D & omega fis ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month